Normal forms for submanifolds under group actions

Peter J. Olver

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

We describe computational algorithms for constructing the explicit power series expansions for normal forms of submanifolds under transformation groups. The procedure used to derive the coefficients relies on the recurrence formulae for differential invariants provided by the method of equivariant moving frames.

Original languageEnglish (US)
Title of host publicationSymmetries, Differential Equations and Applications - SDEA-III 2017
EditorsPeter J. Olver, Pavel Winternitz, Teoman Özer, Victor G. Kac
PublisherSpringer New York LLC
Pages1-25
Number of pages25
ISBN (Print)9783030013752
DOIs
StatePublished - 2018
Event3rd International Conference on Symmetries, Differential Equations and Applications, SDEA-III 2017 - İstanbul, Turkey
Duration: Aug 14 2018Aug 17 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume266
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference3rd International Conference on Symmetries, Differential Equations and Applications, SDEA-III 2017
CountryTurkey
Cityİstanbul
Period8/14/188/17/18

Bibliographical note

Publisher Copyright:
© Springer Nature Switzerland AG 2018.

Keywords

  • Curvature
  • Differential invariant
  • Invariantization
  • Lie group
  • Moving frame
  • Normal form
  • Recurrence formula
  • Submanifold

Fingerprint Dive into the research topics of 'Normal forms for submanifolds under group actions'. Together they form a unique fingerprint.

Cite this